# SDR AALA202401232405

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,296 hours, 10,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FA FLASH LIGHT GREEN LIGHT TEST INOP AT FA JUMSEAT AT DOOR 4R. MAINTENANCE INSTALLED FA FLASH LIGHT IAW AMM 33-50-00-201 .
